I'll right I'm still pretty young so thats why I decided to post a question rather then tellin my parents there something wrong and havin them find out I've been smoking pot. I started about 9 months ago. Everythin was fine and I didn't really seem to have any problems, but after a few monthes I discovered something really weird. I was gettin very small kind of pin sizes red dots on my legs. They were getting all over, but thankfully didn't go anywhere but on my legs and feet. I thought that maybe it was a heat rash due to how small it is. But as it goes on they stayed there and I was gettin bad self esteem from it. I stopped smoking weed due to gettin a job and passin the interview but now that I have started again, the little red dots are coming back. Its really starting to scare me cuz I have no idea wat it is. Could I be allergic to marijuana? Is this a similiar thing that happens during a normal allergic reaction? It really sucks now because its summer and I have bad self esteem to be goin to the lake and everyone seein it. They would definitly think I have some kind of disease. Could anyone help me?
I know that MJ can be laced with other drugs sometimes. I have not heard of anyone having an allergic reaction to it but I am sure it is possible. Allergic reactions can be severe, even deadly. I am not trying to scare you either but please take this seriously. Also, if it is laced with something it could really be hurting you. I think you should talk to your parents - this is not something worth risking your life over.
I would avoid it if it is giving you an allergic reaction. Pot is grown using all sorts of stuff, chemicals in fertilizer to pesticides.. You are not responding well to something.. my fear would be it would start out as a rash and then turn into something more as you expose yourself to it..Have you ever watched Dr House on tv.... sounds like something he'd figure out...
Depending on how old you are your parents probably already know you are smoking pot or have tried it.. If you are truely concerned about this. talk to them... your doc could test you out for allergies that way if you come across this allergen again you will know..
Yo, I take adderall prescribed and i just bought a nick of reg, rolled a joint smoked it outside at 12, and i feel really weird, like poor circulation, and I love playing guitar a lot. But I feel a physical discomfort. allergic reaction? but also, nobody understands me when i talk, they say i say everything steering to another thing, by using indirect meanings. And my mind kinda goes like i can hear music, but you hear it kinda the same every time but they song always changes.and my neck cracks easy fight now for some reason.
i suggest you goto dr and get your blood work done, red spots could be a ton of different things, mono, hiv, std's, normal skin issues, liver spots. The pot could be aggravating something there, not actually causing it. Go get checked out just in case.
I have a good idea. Quit smokin' weed. It is obviously linked if everytime you quit, it goes away, then you smoke it again, it comes back. This is a good example of why the human body is so amazing. Your body is literally telling you to stop smoking that stuff, so please listen to it. I too developed some type of reaction to smoking weed. I believe my reaction was caused by smoking way too much in a very short period of time. If I smoke it right now I feel like I have some kind of flu. I'm achey all over and feel horrible for a day. So ya know what I did? I stopped smoking it. Guss what? No problems with that anymore. Think of it like I do. You tried it....and you got to enjoy it. It was fun while it lasted and as much as I'd like to smoke it again someday, my health is a heck of a lot more important to me.
If you decide to continue to smoke and your situation continues, then you will be way better off talking to someone whether it's a counselor or more importantly, your parents. If you decide to listen to your body and give it up all together, then there is no need to talk to your parents unless your leg rash continues to be there. I'm sure you'll feel so much better about yourself if you can quit it all on your own. Weed is the easiest drug in the world to quit. I literally smoked A LOT and I LOVED it and I'm so glad I tried it. But, all good things come to an end. I have a very addictive personality and I was able to quit no problem. Quit while you're ahead, you'll be better off. It will do nothing but get you no where fast. It's illegal, so getting caught with it will land you in jail. You can't work anywhere while smoking weed because of drug screens and it stays in your system for a bit. Plus it makes you stupid. Not to mention how so true it is that it's a "gateway drug" meaning it will just open up the opportunity for you to land other drugs that will even be worse for you. The leg rash will be the least of your worries.
It's obvious that it's causing the leg rash, so the best possible solution? LISTEN TO YOUR BODY AND QUIT! Good luck!
I recently smoked pot again, for the first time in 25 years and developed a itchy skin rash down the backs of my legs and on the inside of my arms. I am allergic to other drugs, so I was wondering if anyone ever broke out in a blistery, red. raw patchy rash from smoking Hydro (THC), which I know also has chemicals/pestisides in it? It looks and feels like poison ivy.
My Treatment: Lots of cortisone cream. Benadryl at night. Hot baths to dry the skin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.